# SDR UALA2011020100536

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,970 hours, 12,352 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R BINDS WHEN OPENING.   ADJUSTED FWD GIRTBAR FLOOR FITTING OUT 2 SERRATIONS.  OPS OK.  ACCOMPLISHED VISUAL INSP OF DOOR 2R FWD GIRTBAR FLOOR FITTING.  OPENS AND CLOSES NORMALLY.
